Lower Abdominal Pain, Diarrhea and Lower back pain
My Fiance has been in alot of pain, for the last 8 days. He has been to the hospital twice now, and they dont know what it is, they have given him gravol, toradol, buscopan, and demoral, and now Tylenol 3's. They take away the pain for a bit, but then it wears off and its back. Lately he has had Flourescent green diarrhea, what can that be?
He is trying to get in for an Ultrasound on his abdomin (abdomen), but he has to wait until the 27, which is kinda ridiculous, when someone is in as much pain as he is. He cant stay out of the bathroom.
He says that ice cream somewhat settles his stomach, how is that?
If someone can please let me know what he can do, please let me know.
He also says that it feels like someone has kicked him in the testicles, they are very tender.
Going to the ER isn't generally the best way to get to the bottom of a problem like this. Has your boyfriend been to a clinic for evaluation yet? Did the hospital do any testing at all? Tylenol 3 can be very hard on the stomach, so it should be taken with food. He should also be taking something like pepcid or zantac to help with that.
He has not been anywhere other then the ER. The hospital did do blood work, both times he was there, they said it was fine, nothing wrong. He is taking the T3's with food, but they arent doing anything for him, he was up from 230am to about 9:45am, right now he is trying to get some sleep, but he is in alot of pain. He does have Nexxium, because he has had something similar to this before, but this has lasted alot longer, and he is much more pain!
My fiance has experienced the exact same thing for the past 3 days...Abdomen, testicles, lower back and all..Except he has not experienced the neon green diarrhea however I myself experienced that today but without the other symptoms...I am trying to convince him to go to the doctor but he thinks it will pass. Have you found out anything else? Pepto and tums have not been helpful!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.